# SDR DALA1159655806

- Difficulty date: October 23, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 5,384 hours, 1,833 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6455072
- Part serial: 206
- Condition: Failed
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 5806 DIVERTED JAX DUE SMOKE IN THE CABIN AT FL320.  FOUND LEFT RECIRCULATION FAN WITH SMOKE ODOR.  REPLACED FAN AND CHECK VALVE PER B757-300 AMM 21-20.  SYSTEM OPERATION NORMAL.
